# SDR SWIA2023051900007

- Difficulty date: April 6, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 45,696 hours, 38,642 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FS280 BEAM IS CRACKED AT RBL9     (C-CHECK RO 5/15/2023)    REPAIRED BULKHEAD 280 BETWEEN LBL 20.75 AND RBL 20.75 IAW REO 601R-53-11-926 REV. B DATED 2006/05/10 ALL STEPS COMPLIED WITH. COMPLETED SKYWEST TASK CARD 51-900-1003-SKY
